# SDR 99ZZZX4400

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N491DB
- Make and model: Cndair CL6001A11
- Aircraft serial: 1049
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 600908311
- Condition: Cracked
- Location: Fuselage
- Part time: 8,695 hours
- Component: 600908209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE ADG BAY REVEALED THE ATTACH BRACKET, IN TWO PLACES, TO BE CRACKED.  REMOVED AND REPLACED WITH A NEW BRACKET.  LANDINGS:  4,672.
